Has anyone had pretty severe pain after the rounds of Orthovisc injections. These are my last hope before a knee replacement. I have very little cartilage, if any, in right knee... which happens to be the same side of hip replacement. My knee starting having trouble within 1.5-2 years after hip replacement. So's for the last 7 years I've been having terrible pain in right knee w/ at least 20-30 steroid injections/aspirations and an arthroscopic surgery, which made the pain worse than before surgery . But I digress. I had my 4th Orthovisc 4 days ago. After the 1st and 2nd I was feeling a lot better..the 3rd he went in from the opposite side of the knee And I was in excruciating pain that didn't ease up. Went back for a 4th Orthovisc and it felt a little better for a day or 2 but I think that was the lidocaine and small steroid he put in w/Orthovisc. Now... 4 days later the pain is nearly unbearable and I'm on and off ice all day. Please... tell me that this may be normal and the two months (that the nurse said it would take for it to fully kick in) is what's happening. I don't think I can bear another replacement. Comments, feedback and experience welcome and greatly appreciated